# SDR DHL2002705004

- Difficulty date: April 18, 2002
- Submitted: April 21, 2002
- Operation: Air carrier
- Aircraft: N705DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19191
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DROP IN CHECK STA 870 WL 186 RBL 42, SUPPORT ANGLE HAS CORROSION BEHIND SPOILER MIXER.  CUT OUT CORROSION ON SUPPORT ANGLE.  FABRICATED AND INSTALLED REPAIR.
